I've used bacitracin almost ever day because I was worried about getting cysts that I'd gotten a few times on my ... private area.. For some reason it never occurred to me that the use might cause problems over the about 6 or so months I used it frequently, but I looked it up recently to make sure and I discovered the symptoms of an overdose were chest tightness, vomiting, diarrhea, etc. Around the same time, i developed chest tightness but no other symptoms. I can't tell if it's in my mind or if I'm really sick. My chest has varying degrees of tightness that seems to sometimes go to my throat but my breathing isn't affected. Sometimes I get heart-burn like pains, mild and infrequent, but it feels like nothing I've had before. I haven't had a great appetite and I've been burping, and it's like I'm tensing my chest muscles. This has been going on for 5 days. I'm a 19 yr old female, and if I were older I'd think I was having a heart attack or something. A family friend who is a doctor listened to my breathing and said it was fine, but I'm still worried. Do I just have weird indigestion, am I making it up or could it be an actual problem. I'm paranoid my throat is going to close up any second, but I've stopped using bacitracin.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?